Bernard HOST

  • Fiche
  • Publications

Nom: HOST
Prénom: Bernard
Site: UPEM
Bureau: 4B 020
Téléphone: +33 1 60 95 75 33
Situation: Permanent
Statut: Professeur émérite
Équipe de recherche: Analyse harmonique
Courriel: bernard.host [at] u-pem.fr
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • Weighted multiple ergodic averages and correlation sequences
    Ergodic Theory and Dynamical Systems (2018) 1 - 62     
  • Multiple ergodic theorems for arithmetic sets
    Transactions American Mathematical Society 369 10 (2017) 7085-7105     
  • Higher order Fourier analysis of multiplicative functions and appliactions
    Journal of the American Mathematical Society 30 1 (2017) 67–-157.     
  • Variations on topological recurrence
    Monatshefte 179 1 (2016) 57-89     
  • Variations on topological recurrence.
    Monatshefte für Mathematik 179 1 (2016) 57-89     
  • Variations on topological recurrence
    Monatshefte für Mathematik 179 1 (2016) 57-89     
  • Asymptotics for multilinear averages of multiplicative functions
    Math. Proc. Cambridge Philos. Soc. 161 1 (2016) 87--101     
  • Complexity of Nilsystems and systems lacking nilfactors
    Journal d'Analyse Mathématiques 124 (2014) 261--295     
  • Complexity of nilsystems and systems lacking nilfactors
    Journal d'analyse mathématique 124 (2014) 261-295     
  • The Logarithmic Sobolev Constant of The Lamplighter
    Journal of Mathematical Analysis and applications 399 (2013) 576-585     
  • Extensions of Cantor minimal systems and dimension groups.
    Journal für die reine und angewandte Mathematik 682 1 (2013) 207-243.     
  • The polynomial multidimensional Szemerédi Theorem along shifted primes.
    Israel J. Math. 194 (2013) 331-348     
  • A point of view on Gowers uniformity norms
    New York Journal of Mathematics 18 (2012) 213--48     
  • A point of view on Gowers uniformity norms
    New York Journal of Mathematics 18 (2012) 213-248     
  • Nil-Bohr Sets of Integers
    Ergodic Theory and Dynamical Systems 31 1 (2011) 113-142     
  • Nil-Bohr sets of integers
    Ergodic Theory and Dynamical Systems 31 1 (2011) 113-142.     
  • Ergodic averages of commuting transformations with distinct degree polynomial iterates
    Proceedings of the London Mathematical Society 102 (2011) 801--842     
  • Ergodic averages of commuting transformations with distinct degree polynomial iterates
    Proceedings of the London Mathematical Society (3) 102 5 (2011) 801-842     
  • Nilsequences and a structure theorem for topological dynamical systems
    Advances in Mathematics 224 1 (2010) 103--129     
  • UNIFORMITY SEMINORMS ON l(infinity) AND APPLICATIONS
    Journal d'analyse mathématique 108 (2009) 219--276     
  • Ergodic seminorms for commuting transformations and applications
    Studia Mathematica 195 (2009) 31-49     
  • PARALLELEPIPEDS, NILPOTENT GROUPS AND GOWERS NORMS
    Bulletin de la société mathématique de France 136 3 (2008) 405--437     
  • Analysis of two step nilsequences
    Annales de l'Institut Fourier 58 5 (2008) 1407--+     
  • Two step nilsystems and parallelepipeds
    Bulletin de la société mathématique de France 135 3 (2007) 367--405     
  • Multiple recurrence and convergence for sequences related to the prime numbers
    journal für die reine und angewandte Mathematik (Crelles Journal) 611 (2007) 131-144     
  • Non-conventional ergodic averages and nilmanifolds
    Annals of Mathematics 161 2 (2005) 397-488     
  • Multiple recurrence and nilsequences
    Inventiones Mathematicae 160 (2005) 261-303     
  • Continuous and measurable eigenfunctions of linearly recurrent dynamical Cantor systems
    Journal of the London Mathematical Society 67 3 (2003) 790-804     
  • An odd Furstenberg-Szemeredi theorem and quasi-affine systems
    Journal d'analyse mathématique 86 (2002) 183--220     
  • Convergence of Conze-Lesigne averages
    Ergodic Theory and Dynamical Systems 21 (2001) 493--509     
  • Substitutional dynamical systems, Bratteli diagrams and dimension groups
    Ergodic Theory and Dynamical Systems 19 (1999) 953-993     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne